MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816220
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Used (b)(6) 2022 (first day of the bsc aware date month) as the event date was not provided.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease (cad).The target lesion was located in the left anterior descending artery (lad).A 2.25 x 16mm synergy xd drug-eluting stent was advanced for treatment and was inflated at 8 atmospheres.However, when they came down with the balloon and pulled back the shaft, the stent detached from the balloon post inflation.The stent moved up the lad and was left in the middle left anterior descending artery.The procedure was completed successfully.There were no patient complications reported.
 
Additional Manufacturer Narrative
Used 01-apr-2022 (first day of the bsc aware date month) as the event date was not provided.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The patient presented with coronary artery disease (cad).The target lesion was located in the left anterior descending artery (lad).A 2.25 x 16mm synergy xd drug-eluting stent was advanced for treatment and was inflated at 8 atmospheres.However, when they came down with the balloon and pulled back the shaft, the stent detached from the balloon post inflation.The stent move up the lad and was left in the middle left anterior descending artery.There were no patient complications reported.It was further reported that the stent was deployed under nominal pressure and was not well apposed before it moved.The stent was post dilated at nominal pressure after it migrated.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14417150
Report Number2134265-2022-05041
Device Sequence Number20206184
Product Code NIQ
UDI-Device Identifier08714729980728
UDI-Public08714729980728
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Model NumberH7493941816220
Device Lot Number0027806774
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown